Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

iam on the depo and feel like i could be pregant can that be

ive been on the depo shot for 2 years and i havent had a peroid in like 2 months and i feel run down ive been feeling sick and my boobs hurt and ive been getting hot flashes real bad to ware i sweat could that be from the depo

Answer Question
 
kaysmom415

Asked by kaysmom415 at 3:56 PM on Oct. 11, 2010 in Pregnancy

Level 5 (73 Credits)
Answers (9)
  • The depo is a horrible form od birth control and causes a lot of confusion in your body and can change at any time, regardless of how long you have been on it.
    ABusyBee

    Answer by ABusyBee at 3:58 PM on Oct. 11, 2010

  • lots of women get pregnant on the depo...have you ever seen that show "i didn't know i was pregnant" women keep getting their depo shots through their pregnancy cause they don't know they're pregnant and still a baby comes
    aliishott2

    Answer by aliishott2 at 3:59 PM on Oct. 11, 2010

  • yea i know the hot flashes are what is getting to me i even felt like i was going to pass out whille going through a hot flash
    kaysmom415

    Comment by kaysmom415 (original poster) at 4:00 PM on Oct. 11, 2010

  • yea i watch that show all the time i love that show i mean i probly could get pregnant but i was mosly worried bout the real bad hot flashes and iam not able to eat eaither about 80 % of the time
    kaysmom415

    Comment by kaysmom415 (original poster) at 4:03 PM on Oct. 11, 2010

  • well hot flashes are caused by acid reflux...the acid moves up so quickly that it makes you very hot and dizzy
    aliishott2

    Answer by aliishott2 at 4:07 PM on Oct. 11, 2010

  • it was bad tho i was getting out of the tub and i didnt get up 2 quick and i went to get out and felt like i was going to pass out i had to lay down or i would of ive never felt like that and after it was over i felt real sweaty
    kaysmom415

    Comment by kaysmom415 (original poster) at 4:09 PM on Oct. 11, 2010

  • Could be. I'd take a test. If you arent id see a dr anyways. good luck.
    fallenangel8508

    Answer by fallenangel8508 at 8:36 PM on Oct. 11, 2010

  • i've been feeling the same way ever since i got on it. i've even been throwing up. the stupid shot has terrible side effects. like a really bad period and early pregnancy symptoms at the same time. take a test anyway though. i just might.
    Mamie_85

    Answer by Mamie_85 at 12:50 PM on Oct. 12, 2010

  • yea i go the 20th for a pap test ill let them know thx all of u
    kaysmom415

    Comment by kaysmom415 (original poster) at 3:22 PM on Oct. 12, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN